# SDR CALA9800069

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6550934
- Condition: Leaking
- Location: Lt Main Tank
- Part time: 13,929 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, THE CREW ATTEMPTED TO BALANCE WING FUEL LOAD BY CROSSFEEDING FROM LEFT MAIN FUEL TANK TO RIGHT ENGINE.  THE RIGHT ENGINE HESITATED (N1,N2,FF, AND EPR DECREASED) WITH FUEL CROSSFEED OPEN.  THE RIGHT INLET FUEL PRESSURE LIGHT AND MASTER CAUTION LIGHT WERE FLICKERING.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MAIN TANK AFT BOOST PUMP LEAKING INTERNALLY.  THE AFT BOOST PUMP WAS REMOVED AND REPLACED.  THE PACKINGS ON LT MAIN TANK FORWARD BOOST PUMP WERE REPLACED DUE TO LEAKAGE.  THE FUEL CROSSFEED VALVE WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE RIGHT ENGINE WAS RUN AT TAKEOFF FOR FIVE MINUTES AND OPERATION CHECKED GOOD.
